Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lump at the left side of throat, flares up occasionally. On thyroid pills, have acid reflux, back pain. Any ideas ?

I have a lump at the left side of my throat , it seems to flare up and go down at different times of the day, feeling better after pain killers, I take thyroid tablets but my gp said it wasnt in the right place for a goitre and I am awaiting a scan, I have had a lot of acid reflux , back pain and tight chest, worrying me? any ideas?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi there,

Acid reflux might be accountable for most of your symptoms including tight chest, sensation of lump in the throat. Can you actually see and feel the lump or is it just a sensation of lump in the throat. If it is just a sensation, it could be due to acid reflux. If a swelling is actually present, it needs to be evaluated. It might be a lymph node enlargement due to some infection in the throat etc.

For acid reflux, I would suggest you do not lie down immediately after a meal. Wait for at least 2 hours after a meal before lying down. Avoid spicy,oily, deep fried food, cola, carbonated beverages. Avoid smoking and alcohol. Regular exercise 30-45 minutes a day 5 days a week is a must.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor